# SDR UIEA2019122056081

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: ST89018
- Condition: Empty
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 BOTTLE READS ZERO BESIDE F/A SEAT R2 DOOR. ( REMOVED AND REPLACED O2 BOTTLE,  AND REGULATOR   (OFF PART: P/N   801160-3  , S/N   34579  ),   PER B747 AMM 35-31-00-900-801 AT F/A SEAT R2 DOOR.  )
